MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA II ULTRASOUND GASTROVIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA II ULTRASOUND GASTROVIDEOSCOPE
Model Number GF-UCT180
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the ultrasound gastrovideoscope had a separate issue.During the final analysis of the device, no ultrasound mode image was observed.
 
Additional Manufacturer Narrative
Date of event is unknown, additional information will be provided if available.Based on the final investigation of the device the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction is traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVIS EXERA II ULTRASOUND GASTROVIDEOSCOPE
Common Device Name
ULTRASOUND GASTROVIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50951212
Report Number3002808148-2026-34399
Device Sequence Number10348840
Product Code ODG
UDI-Device Identifier04953170356339
UDI-Public04953170356339
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGF-UCT180
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown